Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An estimation of singular values of convolution operators


Author: Milutin R. Dostonic
Journal: Proc. Amer. Math. Soc. 123 (1995), 1399-1409
MSC: Primary 47B35; Secondary 45E05, 47B06, 47G10
MathSciNet review: 1246522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine the asymptotic order of singular values of convolution operators $ \smallint _0^xk(x - y) \bullet dy$, where $ k(x) = {x^{\alpha - 1}}L(1/x)(0 < \alpha < 1/2)$ and L is a slowly varying function from some class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 45E05, 47B06, 47G10

Retrieve articles in all journals with MSC: 47B35, 45E05, 47B06, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1246522-3
PII: S 0002-9939(1995)1246522-3
Keywords: Singular values, convolution operators, slowly varying function
Article copyright: © Copyright 1995 American Mathematical Society